# SDR SWAA2024032567122

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 18,535 hours, 9,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR MISSING ONE PLASTIC RETAINER<[01] INSTALLED GIRT BAR; BAR LOCK ASSEMBLY PER AMM 25-66-1
